# SDR REXA2025010800011

- Difficulty date: November 25, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: S10009225Y
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH AILERON PCU LUGS MARKED C AND F WERE FOUND OVERSIZED UPON REMOVAL OF BUSHINGS. COMPLIED WITH STEPS #6.2, #6.5, & #6.6 OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. STEP #6.2 - FINAL LUG BORE INTERNAL DIAMETERS ARE (C = 0.8445"") & (F = 0.8450""). STEP #6.5 - FABRICATED (QTY. 2) O/S AILERON BUSHINGS (P.N. S10009-225Y) USING MATERIAL AMS5659 15-5 PH H1000 (P.O. 5-35803). STEP #6.6 - BUSHING FLANGE DIAMETER CONFIRMATION. PERFORMED EDDY CURRENT OF LH AILERON PCU LUGS BORES IAW BOMBARDIER REO 670-57-61-107 REV B STEP 6 5I NO INDICATIONS NOTED AT THIS TIME APPLIED BRUSH CAD-PLATING TO 2 EA. NEW BUSHINGS IAW STEP #6.5.A.II OF BOMBARDIER REO 670-57-61-107 REV. -B DATED 2019-01-14. REFERENCE HR00204039 FOR INSTALLATION OF BUSHINGS."
